Orthodontic management of ankylosed teeth.

M. K. Phelan, R. B. Moss, Robert S Powell, B. A. Womble

Research output: Contribution to journalArticle

7 Scopus citations
Original languageEnglish (US)
Pages (from-to)375-378
Number of pages4
JournalJournal of clinical orthodontics : JCO
Volume24
Issue number6
Publication statusPublished - Jun 1 1990

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Phelan, M. K., Moss, R. B., Powell, R. S., & Womble, B. A. (1990). Orthodontic management of ankylosed teeth. Journal of clinical orthodontics : JCO, 24(6), 375-378.